| Model Number |
120618 |
| Medical Device Problem Code |
Component Misassembled (4004)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/11/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.
Event or Problem Description
It was reported that the patient received a catheter without eyelets on this lot.
Additional Manufacturer Narrative
The reported event was confirmed as manufacturing related.One sample was confirmed to exhibit the reported failure.An orange coude catheter was returned opened with original packaging.The catheter was noted to not have any eyelets punched.The sample does not meet specification, as the product does not meet the finished eye burn dimensions.A potential root cause for this failure could be "operator error".The device history record was reviewed and found nothing that could have caused or contributed to the reported event.Labeling review was not required as the reported event is confirmed as manufacturing related.H11: section a through f - the information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.H3 other text: the actual/suspected device was inspected.
Event or Problem Description
It was reported that the patient received a eye tiemann catheter without eyelets on the last order.